Alert archive / Massachusetts / Small Craft Advisories in 2014
Small Craft Advisory 138, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Dec 13, 2014, 3:51 AM EST. It took effect at Dec 13, 2014, 5:15 PM EST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Dec 13, 2014, 3:51 AM EST (08:51 UTC)
- In effect from
- Dec 13, 2014, 5:15 PM EST
- Expired
- Dec 14, 2014, 2:40 PM EST
- In force
- 21 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
075 WHUS71 KBOX 130851 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 351 AM EST SAT DEC 13 2014 ANZ250-254-255-131700- /O.NEW.KBOX.SC.Y.0138.141214T0000Z-141215T0000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 351 AM EST SAT DEC 13 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST SUNDAY. * WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
3 follow-up statements
606 WHUS71 KBOX 132215 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 515 PM EST SAT DEC 13 2014 ANZ233>235-237-140600- /O.EXB.KBOX.SC.Y.0138.141213T2215Z-141214T0600Z/ VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 515 PM EST SAT DEC 13 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM EST SUNDAY. * WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 30 KT. SEAS 2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ256-140600- /O.EXB.KBOX.SC.Y.0138.141213T2215Z-141214T0600Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 515 PM EST SAT DEC 13 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM EST SUNDAY. * WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-254-140615- /O.EXT.KBOX.SC.Y.0138.141213T2215Z-141215T0000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 515 PM EST SAT DEC 13 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST SUNDAY... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ255-140600- /O.EXT.KBOX.SC.Y.0138.141213T2215Z-141214T0600Z/ COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 515 PM EST SAT DEC 13 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST SUNDAY... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
650 WHUS71 KBOX 140808 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 308 AM EST SUN DEC 14 2014 ANZ250-254-141615- /O.CON.KBOX.SC.Y.0138.000000T0000Z-141215T0000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 308 AM EST SUN DEC 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
524 WHUS71 KBOX 141940 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 240 PM EST SUN DEC 14 2014 ANZ250-254-142045- /O.CAN.KBOX.SC.Y.0138.000000T0000Z-141215T0000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 240 PM EST SUN DEC 14 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Dec 12, 9:56 PM EST, 5 hours 55 minutes earlier.
Area forecast discussion, Dec 12, 9:56 PM EST, 5 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 956 PM EST FRI DEC 12 2014 .SYNOPSIS... LOW PRESSURE OVER NORTHERN NEW ENGLAND WILL SLOWLY LIFT NORTHEAST AND MOVE AWAY FROM THE REGION THIS WEEKEND. MAINLY DRY WEATHER IS EXPECTED THROUGH EARLY NEXT WEEK AS HIGH PRESSURE BUILDS INTO THE REGION. LOW PRESSURE MAY BRING A PERIOD OF MAINLY RAIN SHOWERS SOMETIME TUESDAY NIGHT INTO WEDNESDAY. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... 10 PM UPDATE... NEARLY-STACKED OCCLUDING LOW TO OUR NE THROUGH THE W-PERIPHERY OF WHICH CYCLONICALLY ROTATING MID-LEVEL IMPULSES ARE RESULTING IN WEAK FORCING OF RESIDUAL MOISTURE AND DEVELOPMENT OF ISOLATED TO SCATTERED FLURRY ACTIVITY. NO ACCUMULATION EXPECTED. INTER-TWINED WITH DRIER AIR...THERE ARE REPORTS OF PRECIPITATION W OF THE BERKSHIRES FALLING AS FREEZING DRIZZLE. NO REPORTS HAVE BEEN GATHERED E OF THE BERKSHIRES OF FREEZING DRIZZLE. NEAR-TERM HIGH-RES MODEL GUIDANCE WOULD SUGGEST THAT THERE IS ICE IN THE COLUMN ABOVE A MAJORITY OF S NEW ENGLAND. THIS IS THE CASE IN THE 0Z CHATHAM SOUNDING...BUT CHECK OUT THE 0Z ALBANY SOUNDING WHICH IS DRY ABOVE H7. 0Z UPTON SOUNDING DOES SHOW THAT ICE IS PRESENT. WILL BE MONITORING AS THE EVENING PROGRESSES. SHOULD FREEZING DRIZZLE DEVELOP...WILL FOLLOW-UP ACCORDINGLY WITH A SPECIAL WX STATEMENT. WOULD STRONGLY ADVISE THAT RESIDENCE ALONG THE E-SLOPES OF THE BERKSHIRES BE AWARE OF THE POSSIBILITY OF CHANGING WEATHER CONDITIONS AND ADVERSE WEATHER IMPACTS ALONG AREA ROADWAYS. SUCH THINKING EXTENDS DOWN THROUGH THE CT-RIVER VALLEY INTO HARTFORD COUNTY. STILL OBSERVING DECENT NW-FLOW THE STRONGEST OF WHICH IS ALONG THE COAST AS COLDER AIR CIRCULATES ACROSS THE REGION DRAGGED S OUT OF THE CANADA ACROSS THE WARMER WATERS LENDING TO GOOD BOUNDARY- LAYER MIXING. GUSTS AROUND 20 MPH ALONG THE COASTLINE SHOULD BE ANTICIPATED. WILL SEE AN ABUNDANCE OF CLOUDS KEEPING LOWS AROUND THE MID- TO UPPER-20S. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/... SATURDAY AND SATURDAY NIGHT... THE CLOSED UPPER LEVEL LOW WILL SLOWLY LIFT NORTHEAST INTO THE CANADIAN MARITIMES. ANOTHER SHORTWAVE ROTATING AROUND IT LOW MAY BRING A FEW BRIEF PASSING FLURRIES TO EASTERN NEW ENGLAND SAT AFTERNOON/EVENING...BUT MAINLY DRY WEATHER EXPECTED. A MIXTURE OF CLOUDS AND SUN ON SAT SHOULD ALLOW HIGH TEMPS TO REACH WELL INTO THE 30S TO AROUND 40. LOW TEMPS SAT NIGHT MAINLY IN THE 20S TO AROUND 30...ALTHOUGH A BIT MILDER ACROSS THE OUTER- CAPE/NANTUCKET. && .LONG TERM /SUNDAY THROUGH FRIDAY/... HIGHLIGHTS... * DRY WEATHER WEATHER WITH MODERATING TEMPS SUN INTO TUES * WAVE OF LOW PRESSURE WILL BRING MAINLY RAIN AND SOME FLAKES ON WED * COOLER AIR RETURNS THURS INTO FRIDAY OVERVIEW... GOOD AGREEMENT AMONGST THE 12Z MODELS SYNOPTICALLY. OUT WEST AND OUT EAST WILL START OFF WITH A TROUGH WITH DESCENT RIDGE ACROSS THE CENTRAL CONUS. UPPER LEVEL TROUGH WILL MOVE OFFSHORE ALLOWING FOR WEAKENING RIDGE TO MOVE OVER THE NORTHEAST. LOW PRESSURE WILL MOVE ACROSS THE GREAT LAKES ON TUESDAY AND NORTHEAST OF SOUTHERN NEW ENGLAND ON WEDNESDAY WITH A SECOND LOW PRESSURE DEVELOPMENT EAST OF THE REGION. GUIDANCE BEGINS TO DIVERGE AFTER WED WITH THE EC BEING THE SLOWER/AMPLIFIED SOLUTION KEEPING THE UPPER LEVEL LOW AROUND THROUGH THE REMAINDER OF THE WEEK WHILE THE GFS IS ON THE FLATTER/PROGRESSIVE SIDE. FEEL THE UKMET IS A GOOD COMPROMISE BETWEEN THE TWO SO ANTICIPATE COOLER CONDITIONS THURS AND FRIDAY ON THE BACKSIDE OF THE LOW. DETAILS... SUNDAY INTO TUESDAY...HIGH CONFIDENCE. DEPARTING UPPER LEVEL LOW AND ASSOCIATED MOISTURE WILL MOVE OFFSHORE ON SUNDAY ALLOWING FOR CLEARING SKIES AND DRY WEATHER. NORTHWEST FLOW WILL KEEP A CHILL IN THE AREA ON SUNDAY WITH HIGHS IN THE UPPER 30S TO LOW 40S. UPPER LEVEL RIDGE WILL BEING TO MOVE INTO THE REGION ON MONDAY AND EXIT BY LATE TUESDAY. 850MB TEMPS WILL WARM TO 9C HOWEVER APPEARS MIXING WILL BE VERY LIMITED...MAYBE UP TO 950MB SO TEMPS WILL WILL BE CLOSE OR JUST A DEGREE OR TWO ABOVE AVERAGE. TUESDAY WILL STILL BE DESCENT WITH TEMPS WARMING INTO THE LOW TO UPPER 40S HOWEVER CLOUDS WILL FILTER IN AS THE NEXT SYSTEM APPROACHES THE REGION. TUESDAY NIGHT INTO WEDNESDAY...MODERATE CONFIDENCE. QUICK MOVING SHORTWAVE WILL DEVELOP A LOW PRESSURE SYSTEM ACROSS THE GREAT LAKES AND MOVE TOWARDS SOUTHERN NEW ENGLAND ON WEDNESDAY. THIS WAVE OF LOW PRESSURE WILL BRING SOME PRECIP TO THE REGION. AS MENTIONED ABOVE APPEARS THAT A SECONDARY LOW WILL DEVELOP EAST OF CAPE COD. REGARDLESS APPEARS THAT THIS IS A WARM SYSTEM PER THE GEFS AND ECENS SO RAIN WILL BE THE MAIN FACTOR. AS THE SYSTEM PULLS ON LATE WEDNESDAY...COULD SEE SOME COLD AIR FILTERING IN ON THE BACKSIDE ALLOWING FOR SOME WINTRY PRECIP. BUT THIS WILL NOT AMOUNT TO MUCH IN THE WAY OF SNOW TOTALS AS QPF IS FAIRLY LOW. THIS SYSTEM IS STILL 5 DAYS OUT SO ANY CHANGE IN THE GUIDANCE MAY ALLOW IT STRENGTHEN OF BE COOLER THEN CURRENTLY FORECASTED. THURSDAY INTO FRIDAY...LOW CONFIDENCE. STILL SOME DISCREPANCY WITH THE MODELS SO HAVE TRENDED TOWARDS THE UKMET...WHICH WAS IN THE MIDDLE OF THE SOLUTIONS. ANTICIPATE THE UPPER LEVEL LOW TO DEPART THE REGION BY THURSDAY MORNING. COULD SEE SOME CLOUDS LINGERING ON THURSDAY...BUT CHILLY CAA BEHIND THE DEPARTING LOW WILL ALLOW FOR TEMPS TO BE AT OR BELOW AVG. HIGH PRESSURE WILL BEGIN TO BUILD INTO THE AREA ON FRIDAY. && .AVIATION /03Z SATURDAY THROUGH WEDNESDAY/... FORECASTER CONFIDENCE LEVELS... LOW...LESS THAN 30 PERCENT. MODERATE...30 TO 60 PERCENT. HIGH...GREATER THAN 60 PERCENT. SHORT TERM /THROUGH SATURDAY NIGHT/...HIGH CONFIDENCE. 3Z UPDATE... LOW-END VFR WITH SCATTERED MVFR BKN-OVC CIGS. ISOLATED -SN WITH LITTLE TO NO VSBY IMPACT. LOW CONFIDENCE AT THIS TIME OF -FZDZ BUT REPORTS GATHERED IN THE LAST COUPLE OF HOURS ACROSS THE NY HUDSON RIVER VALLEY WARRANT MONITORING AS THE WEATHER ACROSS OUR AREA GRADUALLY SLIDES E TOWARDS SUNDAY MORNING. NW-FLOW STRONGEST OF WHICH WILL BE ALONG THE COASTLINE WITH GUSTS UP TO 20 KTS OVERNIGHT. EXPECT THIS TREND TO CONTINUE THROUGH THE FORECAST PERIOD TAPERING WITH TIME AS WEATHER ACTIVITY SLIDES E. KBOS TERMINAL...HIGH CONFIDENCE IN TAF. KBDL TERMINAL...HIGH CONFIDENCE IN TAF. OUTLOOK...SUNDAY THROUGH WEDNESDAY... SUNDAY THROUGH TUESDAY...HIGH CONFIDENCE VFR. NORTHWEST WINDS SUNDAY AND MONDAY SWITCHING TO A SOUTHERLY DIRECTION ON TUESDAY. TUESDAY NIGHT INTO WEDNESDAY...MODERATE CONFIDENCE. TREND TO MVFR CIGS/VSBYS IN RAIN AND SNOW SHOWERS. IFR POSSIBLE ESPECIALLY NORTHERN MASS AND THE WORCESTER HILLS. && .MARINE... FORECASTER CONFIDENCE LEVELS... LOW...LESS THAN 30 PERCENT. MODERATE...30 TO 60 PERCENT. HIGH...GREATER THAN 60 PERCENT. SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...HIGH CONFIDENCE. 10 PM UDPATE... WHILE NW-GUSTS UP TO 20 KTS ARE OBSERVED ACROSS THE WATERS...THEY WILL BE ISOLATED. WINDS AND SEAS WILL CONTINUE TO BE BELOW SMALL- CRAFT ADVISORY THRESHOLDS INTO SUNDAY MORNING THOUGH AT TIMES JUST ON THE CUSP OF 5 FEET AS THE LOW PRESSURE WHICH HAS IMPACTED OUR AREAS WEATHER OVER THE PAST WEEK SLOWLY SLINKS OFF TO THE NE. OUTLOOK...SUNDAY THROUGH WEDNESDAY...MODERATE CONFIDENCE. SUNDAY INTO TUESDAY...HIGH CONFIDENCE. 4 FOOT SEAS ON THE OUTER WATERS WILL BEGIN TO RELAX AS UPPER LEVEL LOW DEPARTS AND HIGH PRESSURE BUILDS OVER THE WATERS. NORTHWEST FLOW THROUGH THE PERIOD...SWITCHING TO THE SOUTH BY TUESDAY. TUESDAY NIGHT INTO WEDNESDAY...MODERATE CONFIDENCE. APPROACH LOW PRESSURE SYSTEM WILL ALLOW FOR THE WIND AND THE SEA TO BUILD THROUGH THIS TIMEFRAME. SCA WILL BE NEEDED AS SEAS BUILD TO 7 FT WITH WIND GUSTS NEAR 25-30KTS ON THE OUTER WATERS. && .HYDROLOGY... A FLOOD WARNING CONTINUES FOR PURCHADE BROOK IN MIDDLEBOROUGH WHERE MINOR FLOODING IS OCCURRING. THE TAUNTON RIVER NEAR BRIDGEWATER HAS CRESTED AND WATER LEVELS WERE BEGINNING TO FALL. PURCHADE BROOK IS EXPECTED TO GRADUALLY DRAIN INTO THE TAUNTON RIVER THROUGH SATURDAY. RESIDENTS AT THE UPPER END OF THE WOLOWSKI PARK SECTION OF MIDDLEBOROUGH WILL STILL BE LIKELY CUTOFF BY FLOODING UNTIL SATURDAY MORNING. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. RI...NONE. MARINE...NONE. && SYNOPSIS...FRANK/DUNTEN NEAR TERM...FRANK/DUNTEN/SIPPRELL SHORT TERM...FRANK LONG TERM...DUNTEN AVIATION...FRANK/DUNTEN/SIPPRELL MARINE...FRANK/DUNTEN/SIPPRELL HYDROLOGY...FRANK/DUNTEN
Hazardous weather outlook, Dec 12, 4:09 PM EST, 11 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 409 PM EST FRI DEC 12 2014 CTZ002>004-MAZ002>024-026-RIZ001>008-132115- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 409 PM EST FRI DEC 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-132115- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 409 PM EST FRI DEC 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
Nearby
Small Craft Advisories in Massachusetts, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.